# SDR SWAA2016042251234

- Difficulty date: March 21, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 63,337 hours, 50,231 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 654948830
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 HOLE MLG AFT SUPPORT FITTING CRACKED.  REPAIRED FITTING IAW ER & EA.
